Translator Disclaimer
August, 1978 Stochastic and Multiple Wiener Integrals for Gaussian Processes
Steel T. Huang, Stamatis Cambanis
Ann. Probab. 6(4): 585-614 (August, 1978). DOI: 10.1214/aop/1176995480

Abstract

Multiple Wiener integrals and stochastic integrals are defined for Gaussian processes, extending the related notions for the Wiener process. It is shown that every $L_2$-functional of a Gaussian process admits an adapted stochastic integral representation and an orthogonal series expansion in terms of multiple Wiener integrals. Also some results of Wiener's theory of nonlinear noise are generalized to noises other than white.

Citation

Download Citation

Steel T. Huang. Stamatis Cambanis. "Stochastic and Multiple Wiener Integrals for Gaussian Processes." Ann. Probab. 6 (4) 585 - 614, August, 1978. https://doi.org/10.1214/aop/1176995480

Information

Published: August, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0387.60064
MathSciNet: MR496408
Digital Object Identifier: 10.1214/aop/1176995480

Subjects:
Primary: 60G15
Secondary: 60G10, 60H05

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.6 • No. 4 • August, 1978
Back to Top